MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, neotract was made aware of a patient taking anticoagulation medication who underwent a prostatic urethral lift (pul) procedure.It was reported that two of the deployed implants did not fully tension leaving excess suture in the urethra causing bleeding and clots.Additional information received on (b)(6) 2021 stated that the physician had attempted to remove the excess suture during the treatment but felt that removal may cause significant bleeding.As a result, the patient was held overnight in the hospital and taken to the or the next day, where the physician used a resectoscope with laser to cut the suture.On (b)(6) 2021, the patient presented for follow up experiencing pain and mildly improved hematuria.No further information is available for the condition of the patient.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
MDR Report Key12249224
Report Number3015181082-2021-00021
Device Sequence Number19927964
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Device Lot Number73C2100042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;